# SDR CKSA98121

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO RT FRAME AT FS 1360, 5.5 ABOVE UPPER CUSP AREA.  FABRICATED REPAIR ANGLE AND SHIMS DRILLED AND DEBURRED FRAME AND PARTS AND TRIMMED OUT DAMAGE IAW COTNEY DWG NR D93-R58.  HEAT TREATED REPAIR ANGLE IAW DC8 SRM 51-1-1.  TREATED, PRIMED, SEALED AND INSTALLED REPAIR ON FRAME AT FS 1360 RT 5.5 ABOVE UPPER CUSP AREA IAW COTNEY DWG NR D93-R58 AND 51-1-21 AND 51-1-20D.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04885 TASK NR Y1306.
